# SDR DALA2018111706702

- Difficulty date: November 16, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 53,344 hours, 25,460 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Corroded
- Location: Lav Service
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0829332) DURING INSPECTION FOUND CORROSION ON TOILET SERVICE DOOR (INTERNAL) AT FUSELAGE. CORROSION LEVEL 2.- TOILET SERVICE DOOR WAS REPLACED PER B737-800 SRM 51-40-02.
